# SDR AALA20150326001

- Difficulty date: March 25, 2015
- Submitted: March 26, 2015
- Operation: Air carrier
- Aircraft: N513AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49890
- Aircraft time: 71,819 hours, 37,766 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Module
- Part number: P4010051111
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD EMER PATH LIGHTS WON`T TEST USING PACK AB5-1.  R & R AB5-1 EMER PATH LIGHTING CONTROL MODULE IAW AMM 33-60-00.  SYS CHECKED NORMAL.
